For EDITORS

For READERS

All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 1, 2020, Pages 326-334                                                                DOI:10.11948/20190168
The approximate solution of Riemann type problems for Dirac equations by Newton embedding method
Longfei Gu,Yuanyuan Liu
Keywords:Dirac equations, Riemann type problems, Newton embedding method, Clifford analysis.
Abstract:
      We study an existence and uniqueness for the nonlinear Riemann type problem and also give an error estimation for the approximate solutions in the Newton embedding procedure in higher dimensional spaces. Clifford analysis plays a key role in our approach.
PDF      Download reader